# SDR DALA2023091807643

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 71,599 hours, 27,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71704100
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4386792) RT FWD SECTION EMERGENCY LIGHTS INOP. R/R FWD RT EMEGENCY LIGHT BATTERY PACK (MPN:) REF B737 AMM 33-51. LIGHTS TEST OK.
